Repositorio de producción científica de la Universidad de Sevilla

On the uniqueness of weak solutions of the two-dimensional primitive equations

 

Advanced Search
 
Opened Access On the uniqueness of weak solutions of the two-dimensional primitive equations
Cites
Show item statistics
Icon
Export to
Author: Bresch, Didier
Guillén González, Francisco Manuel
Masmoudi, Nader
Rodríguez Bellido, María Ángeles
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2003-01
Published in: Differential and integral equations, 16(1), 77-94
Document type: Article
Abstract: The uniqueness of weak solutions of the primitive equations with Dirichlet boundary conditions at the bottom is an open problem even in the two dimensional case. The aim of this paper is to prove the uniqueness of weak solutions when we replace the Dirichlet boundary condition at the bottom by a friction condition. With this boundary condition at the bottom, we establish an additional regularity result for the vertical derivative of the horizontal velocity which allows us to conclude the uniqueness of weak solutions.
Size: 8.779Mb
Format: PDF

URI: http://hdl.handle.net/11441/40302

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)